# SDR SIMA20240814001

- Difficulty date: August 14, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N272NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000777
- Aircraft time: 14,692 hours, 9,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/BSEAT TRACK HAS CORROSION FRAME 16 +2 AT Y+10?? MARKED IN RED. (LEVEL 2 CORROSION) (MAJOR REPAIR/ ALTERATION). INSTALLED EWIS PROTECTION IAW EMB 175 SWPM 20-67-00. REMOVED 5 EA PROTECTIVE STRIPS IAW EMB 175 SRM51-21-07.BLENDED CORROSION ON RH I/B SEAT TRACK AT FRAME 16 +2 AT Y +10 IAW EMB 175 SRM 51-10-03, TRACK DETERMONED TO BE OUT OF LIMITS PER EMB 175 SRM 53-10-10/AD01.REMOVED SEAT TRACK IAW EMB 175 SRM 51-40-08.LOCATED , DRILLED, DEBURRED AND COUNTERSUNK NEW RH SEAT TRACK IAW EMB 175 SRM 51-40-02 AND 51-40-04 INSTALLED NEW SEAT TRACK FROM FRAME 12 TO FRAME 20 IAW EMB 175 SRM 51-40-08. RESTORED FINISH TO SEAT TRACK IAW EMB 175 SRM51-23-06,ETN EJ-51-015, ETN EJ-51-025. INSTALLED 5 EACH PROTECTIVE STRIPS IAW EMB 175 AMM 53-01-39 AND ETN EJ-53-015. APPLIED CIC IAW EMB 175 CPM PART 1 51-25-00-910-001-A. REMOVED EWIS PROTECTION PER EMB 175 SWPM 20-67-00
